I need some advice, am 33 years old and was recently diagnosed with type 2 diabetes, also my testosterone levels are very low for my age below are my test results.
Total Testosterone 10.0 NMOL/L Range is 9 - 35
Bio Testosterone is 4 NMOL/L Range is 3 - 15
LH and FSH was tested and were all borderline low (don't have the results with me). I was prescribed Testosterone Enanthate 125mg per week with HCG 400IUs 3 times a week - Mon, Wed, Fri. I am on my 4th injection and will be getting followup blood work in January 2011
I currently take metformin along with diet and exercise for my diabetes. I have changed my diet to a lower carb with mostly veggies, with chicken and fish and limit red meats. I have low libido and constantly tired and have lost strength in the gym.
Am trying to lose 30 lbs of fat so I can get off the oral medications, I train 4 to six days a week with intense cardio mostly and weights 2x weekly.
Since Starting the Testosterone I have seen some improvements in my blood sugar however am Noticing the following:
- Increase in Blood Pressure with headaches, prior to TRT my Blood Pressure was 125/80, now its 130/90-95, I test my BP in the morning and evening and my diastolic seems to be fluctuating. Does TRT cause this and what can be done?
- Am feeling Bloated (water retention) and have brain fog with some anxiety during the day, is this common side effect?
- I am getting much harder erections however am not getting any morning wood, why would this happen?
I emailed my Dr. and my 4 week bloodwork will include tests for E2, and he said if its high he will treat it with Letrozole.
Any any advice or suggestions would be helpful on how to manage these side effects, any supplement advise or so would be helpful.
Thanks for your reply in advance